# SDR UPS99830729

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 1542522
- Condition: Inop
- Location: Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE:N/A, BTB - NUMBER 8 BRAKE STUCK.  REMOVED AND REPLACED MAIN BRAKE ASSY PER MM 32-42-01.
